# SDR COEA2011051104912

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 100043 HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  FLOORBEAM 13 HAS AREAS OF BARE METAL & CORROSION BETWEEN STRINGERS 14L & 14R. (DEPTH .012").  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS & SRAS FROM ATR.
